Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from fever. Took advent 625 mg. Rashes appeared on neck, shoulder and foreskin of penis. Any suggestion?

hi i was suffering from fever since last week doc advised me ADVENT 625 Mg and Dolo symptons were for viral fever... its been more then a 10 days.. i am still getting fever around 101 Deg F. Also after intaking these medicines i got some rashes on the neck and shoulder and over the fore skin of my pennis ... Please suggest.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Usually drug rash starts in first or second dose of the antibiotic and so since it is 10 days after the intake of your antibiotic, it is due to some other cause. you may be suffering from fever with rash which needs complete blood count exam to find out the cause. usually fever rash occurs in viral fever. since it is 10 days over you can stop the antiobiotic and consult your doctor for going through investigation for fever. you can take multivitamins to correct vitamin deficiency due to poor intake in fever. For more details you have to furnish more details about your onset of fever associated symptoms like body pain head ache or joint pain, presence of enlarged lymph glands in ankle or groin and the nature of fever like is it continuous or intermittent , occurring with rigors etc. you have to also tell about whether you have any ulcer or septic foci in your body which may cause fever
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor